The Weyl Group of an L*-Algebra.
Mathematische Annalen (1964)
- Volume: 154, page 157-165
- ISSN: 0025-5831; 1432-1807/e
Access Full Article
topHow to cite
topBALACHANDRAN, V.K.. "The Weyl Group of an L*-Algebra.." Mathematische Annalen 154 (1964): 157-165. <http://eudml.org/doc/161155>.
@article{BALACHANDRAN1964,
author = {BALACHANDRAN, V.K.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {157-165},
title = {The Weyl Group of an L*-Algebra.},
url = {http://eudml.org/doc/161155},
volume = {154},
year = {1964},
}
TY - JOUR
AU - BALACHANDRAN, V.K.
TI - The Weyl Group of an L*-Algebra.
JO - Mathematische Annalen
PY - 1964
VL - 154
SP - 157
EP - 165
KW - functional analysis
UR - http://eudml.org/doc/161155
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.